Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 19, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at May 12, 2015, 2:07 AM CDT for Brooks County, Texas. It was in force for 113 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2015, 2:07 AM CDT (07:07 UTC)
- Expired
- May 12, 2015, 4:00 AM CDT
- In force
- 113 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Brooks County, TX
The radar
The Corpus Christi radar (KCRP), 89 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 3:22 AM CDT | FLASH FLOOD | Falfurrias, TX | WATER 12 TO 18 INCHES DEEP ON MANY ROADS IN FALFURRIAS...INCLUDING HIGHWAY 281. WATER UP TO THE POINT RESIDENTS CANT GET OUT OF THEIR HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2805 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
560
WGUS54 KBRO 120707
FFWBRO
TXC047-120900-
/O.NEW.KBRO.FF.W.0019.150512T0707Z-150512T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
207 AM CDT TUE MAY 12 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BROOKS COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 400 AM CDT
* AT 204 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM MOVING INTO
THE WARNED AREA. HEAVY RAINFALL RATES OF UP TO 2 INCHES PER HOUR
WILL REAGGREVATE EARLIER FLOODING.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FALFURRIAS...LA COLONIA PARK...FALFURRIAS FIRE STATION...FALFURRIAS
JUNIOR HIGH SCHOOL...AIRPORT ROAD ADDITION...PLEASANT PARK...BROOKS
COUNTY AIRPORT...FLOWELLA...HIDALGO CITY PARK...CANTU ADDITION AND
BROOKS COUNTY DETENTION CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2726 9799 2708 9799 2710 9830 2726 9830
$$
GB1 follow-up statement
909 WGUS74 KBRO 120824 FFSBRO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 324 AM CDT TUE MAY 12 2015 TXC047-120900- /O.CON.KBRO.FF.W.0019.000000T0000Z-150512T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROOKS TX- 324 AM CDT TUE MAY 12 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTHEASTERN BROOKS COUNTY... AT 322 AM CDT...LAW ENFORCEMENT REPORTED WIDESPREAD FLASH FLOODING IN NORTHERN BROOKS COUNTY. 12 TO 18 INCHES OF WATER WAS OVER ROADWAYS IN THE AREA...INCLUDING HIGHWAY 281. WATER IS UP TO THE DOORSTEPS OF HOMES LEAVING INDIVIDUALS STRANDED. TRAVEL IN THE AREA IS HIGHLY DISCOURAGED. THIS IS A PARTICULARLY DANGEROUS SITUATION FOR FALFURRIAS. HEAVY RAINFALL HAS ENDED BUT HIGH WATER WILL LIKELY REMAIN IN PLACE THROUGH EARLY THIS MORNING. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... FALFURRIAS...LA COLONIA PARK...FALFURRIAS FIRE STATION...FALFURRIAS JUNIOR HIGH SCHOOL...AIRPORT ROAD ADDITION...PLEASANT PARK...BROOKS COUNTY AIRPORT...FLOWELLA...HIDALGO CITY PARK...CANTU ADDITION AND BROOKS COUNTY DETENTION CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 2726 9799 2708 9799 2710 9830 2726 9830 $$ JGG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 1:38 AM CDT, 29 minutes earlier.
Area forecast discussion, May 12, 1:38 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 138 AM CDT TUE MAY 12 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...THE MAIN CONCERN FOR AVIATION INTERESTS IS THE ONGOING CONV MOVING THROUGH THE RGV LATE TONIGHT. THIS ACTIVITY WILL KEEP THE CONDITIONS DOWN INTO THE MVFR/IFR RANGE OVER THE NEXT COUPLE OF HOURS FOR ALL THREE RGV AIRPORTS. AFTER THIS CONVECTION MOVES THROUGH THE REGION WE WILL BE WATCHING THE AREAS TO THE WEST AND NORTHWEST FOR ADDITIONAL CONV REFORMING DUE TO THE OLD STATIONARY FRONT WHICH HAS PUSHED INTO SOUTH CENTRAL TEXAS INTERACTING WITH VERY MOIST AND UNSTABLE AIR POOLED SOUTH OF THE FRONT. THE ADDITIONAL CONVECTION COULD IMPACT THE RGV AIRPORTS LATER THIS MORNING INTO THE AFTERNOON HOURS. THE TAF TRENDS WILL BE HIGHLY IMPACTED BY SHORT TERM CONV TRENDS. SO OVERALL CONFIDENCE IN THE UPCOMING TAF WORDING IS FAIRLY LOW AT THIS TIME. && .PREV DISCUSSION... /ISSUED 637 PM CDT MON MAY 11 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...ONLY MINOR CHANGES TO THE PREVIOUS SET OF TAFS. PREVIOUS AVIATION DISCUSSION FOLLOWS: THICK LOW TO MID LEVEL CLOUDS WILL REMAIN ACROSS THE AREA THROUGH THE AFTERNOON WITH VFR CONDITIONS BUT MAINLY OVERCAST. SOUTHWESTERLY FLOW WILL FEED ELEVATED MOISTURE WHILE SOUTHEAST FLOW AT THE SURFACE BRINGS A SURGE OF GULF MOISTURE INLAND. THIS WILL ENHANCE CONVECTION THIS AFTERNOON ESPECIALLY OVER THE WESTERN COUNTIES WITH BRIEF SHOWERS POSSIBLE NEAR THE COAST. ADDED TEMPO GROUPS FOR THE BEST TIMING AT THIS TIME. THE HEAVIER AND STRONGER CONVECTION IS EXPECTED THIS EVENING AND TONIGHT OVER ZAPATA...JIM HOGG AND STARR COUNTY. CEILINGS WILL REMAIN AROUND MVFR WITH VIS LOWERING DUE TO THE MODERATE TO HEAVY RAINFALL. PREV DISCUSSION... /ISSUED 256 PM CDT MON MAY 11 2015/ SHORT TERM /NOW THROUGH TUESDAY/... IMPACTS...A VERY ACTIVE WEATHER PATTERN IS IN STORE FOR DEEP SOUTH TX AND THE RIO GRANDE VALLEY THIS WEEK. A PERSISTENT DEEP MOISTURE FROM THE PACIFIC MOVES EASTWARD ACROSS NORTHERN MEXICO INTO SOUTH CENTRAL TX COMBINED WITH A FRONTAL BOUNDARY THAT STALLS OVER THE AREA IN ADDITION TO UPPER LEVEL ENERGY FROM A SLOW-MOVING PERTURBATIONS WITHIN THE FLOW MOVING WEST TO SOUTHWEST WILL PROVIDE A PROLONGED PERIOD OF MODERATE TO HEAVY RAIN AND THUNDERSTORM ACTIVITY. THE FRONTAL BOUNDARY CURRENTLY LOCATED AROUND THE SAN ANTONIO AREA IS PRODUCING SHOWERS AND THUNDERSTORMS AT THIS TIME. THIS ACTIVITY WILL BE ON THE INCREASE AS THE BOUNDARY SLOWLY MOVES SOUTH. NEAR SOUTH TX...CONVECTION IS INITIATING FROM THE SOUTHEASTERLY FLOW WHICH IS FEEDING THE LOW LEVEL MOISTURE INTO THE AREA. THE AREAS THAT WILL SEE CONVECTION WILL BE MAINLY FROM HIDALGO AND BROOKS WESTWARD INTO ZAPATA COUNTY. SOME OF THE STORMS HAVE THE POTENTIAL TO BECOME SEVERE MAINLY PRODUCING HEAVY RAINFALL WITH LOCALLY DAMAGING WINDS AND LARGE HAIL AND AN ISOLATED TORNADO CAN NOT BE RULED OUT. MOST OF THE CONVECTION WILL INITIATE OVER THE EAST OF THE SIERRA MADRE MOUNTAINS AND MOVE EAST TOWARDS THE COAST WITH THE STRONGEST STORMS CLOSER TO THE WESTERN COUNTIES AND DO EXPECT THE ACTIVITY TO WEAKEN AS IT MOVES TOWARDS THE COASTAL COUNTIES OF WILLACY AND CAMERON. MODEL SOUNDING SHOWS PRECIPITABLE WATER INCREASING CLOSE TO 2 INCHES WITH A WELL SATURATED SOUNDING THROUGH THE COLUMN THROUGH WEDNESDAY MORNING WHICH HP SUPERCELLS WILL BE POSSIBLE. EXPECT THIS ACTIVITY TO GRADUALLY INCREASE AS THE AFTERNOON PROGRESSES AND CONTINUE INTO TONIGHT THROUGH EARLY MORNING TUESDAY. AVERAGE RAINFALL AMOUNTS WILL BE AROUND 2 TO 3 INCHES ESPECIALLY FOR THE WESTERN COUNTIES FROM HIDALGO WESTWARD AND 1 TO 2 INCHES NEAR THE COAST FOR THE SHORT TERM PERIOD. DUE TO THE ABUNDANCE ON CLOUD COVER AND THE COMBINATION OF THE WARM SOUTHEASTERLY FLOW WILL MAINTAIN TEMPERATURES IN THE MID TO UPPER 70S TONIGHT AND TUESDAY WARMING AROUND MID TO UPPER 80S. A FLASH FLOOD WATCH IS ISSUED FOR ZAPATA...JIM HOGG...BROOKS AND STARR. LONG TERM /WEDNESDAY THROUGH SUNDAY/...HIGHLY AMPLIFIED PATTERN FOR THE REST OF THE WEEK ACROSS THE US...WITH TROUGH ALONG THE WEST COASTAL AND RIDGE OVER THE SE US. MODEL WILL CONTINUE TO BRING WEAK SHORTWAVES AROUND THE TROUGH THROUGH THE SOUTHERN US...WITH ONE EXITING THE REGION WEDNESDAY AFTERNOON AND ANOTHER SWEEPING THROUGH FRIDAY MORNING. THESE FEATURES WILL LIKELY BRING ANOTHER ROUND OF THUNDERSTORM ACTIVITY...BUT BEST DYNAMICS WILL STILL BE FURTHER TO THE NORTH AND WEST. PLUS THERE WILL NOT BE A WELL DEFINED SFC FOCUSING MECHANISM IN THE REGION...SO RAIN CHANCES WILL BE LOWER FOR THE LATTER HALF OF THE WEEK. SOUTHWESTERLY FLOW REMAINS THROUGH THE WEEKEND AS WELL...WITH CONTINUED SLIGHT CHANCE FOR PRECIP. TEMPERATURES WILL MODIFYLITTLE THROUGH THE WEEK...SLOWLY INCREASING THROUGH THE 80S EACH DAY. MARINE... NOW THROUGH TUESDAY NIGHT...DUE TO THE PROLONGED SOUTHEASTERLY FETCH AND THE INCREASE PRESSURE GRADIENT...THE SEAS WILL BUILT CLOSER TO 6 FEET WHICH WILL PRODUCE SCEC CONDITIONS ACROSS THE GULF WATERS. THE MAIN CONCERNED WILL BE THE INCREASE OF CONVECTION WITH POTENTIAL FOR HAIL...VERY HEAVY RAIN... FREQUENT LIGHTNING AND STRONG GUSTY OUTFLOWS. THIS PATTERN WILL CONTINUE FOR THIS EVENING INTO TONIGHT AND TUESDAY AS A FRONTAL BOUNDARY STALLS TO OUR NORTH AND INTERACTS WITH UPPER LEVEL DISTURBANCE COMING FROM THE WESTERLY FLOW. IN ADDITION AN ABUNDANCE OF MOISTURE WILL KEEP AN ACTIVE PATTERN FOR MOST OF THE WEEK. WEDNESDAY THROUGH FRIDAY...AGITATED CONDITIONS WILL CONTINUE INTO THE LATTER HALF OF THE WEEK...WITH MODEST WINDS AND A LARGE FETCH ACROSS THE GULF. SEAS WILL GENERALLY REMAIN 3 TO 5 FEET. NO ADVISORIES ARE FORECAST AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 81 76 83 76 / 40 30 30 40 BROWNSVILLE 84 77 85 76 / 40 30 30 40 HARLINGEN 84 76 85 75 / 40 30 30 50 MCALLEN 87 76 87 75 / 50 40 30 60 RIO GRANDE CITY 87 74 85 73 / 60 60 40 60 SOUTH PADRE ISLAND 78 77 82 76 / 30 30 30 40 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR TXZ248>257. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 60
Hazardous weather outlook, May 11, 3:59 PM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 359 PM CDT MON MAY 11 2015 TXZ248>257-122200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 359 PM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. A FLASH FLOOD WATCH IS IN EFFECT FOR ZAPATA...STARR...JIM HOGG... AND BROOKS COUNTIES BEGINNING AT 6 PM CDT THIS EVENING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST. ANY OF THE STRONGER OR SLOWER-MOVING THUNDERSTORMS WILL HAVE THE ABILITY TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES THROUGH THE ENTIRE FORECAST PERIOD. THE FLASH FLOOD WATCH FOR ZAPATA...STARR...JIM HOGG...AND BROOKS COUNTIES WILL REMAIN IN EFFECT UNTIL 5 PM CDT TUESDAY. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING ARE POSSIBLE TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... RESIDENTS OBSERVING LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING TONIGHT THROUGH TUESDAY NIGHT SHOULD REPORT THOSE OBSERVATIONS TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. GMZ130-132-135-150-155-170-175-122200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 359 PM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODS OF SMALL CRAFT ADVISORY ARE POSSIBLE ALONG THE LOWER TEXAS COAST TUESDAY THROUGH WEDNESDAY NIGHT...AND AGAIN SATURDAY NIGHT THROUGH SUNDAY...AS ROUGH SWELLS FROM THE SOUTHEAST AFFECT THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 12, 12:58 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1258 AM CDT TUE MAY 12 2015
TXZ253-255-120645-
HIDALGO TX-INLAND CAMERON TX-
1258 AM CDT TUE MAY 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO AND WEST
CENTRAL CAMERON COUNTIES UNTIL 145 AM CDT...
AT 1257 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WESLACO FIRE DEPARTMENT STATION ONE...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...WESLACO...MERCEDES...LA FERIA...PALM VALLEY POLICE
DEPARTMENT...RANGERVILLE...WESLACO HIGH SCHOOL...COMBES COMMUNITY
CENTER...PROGRESO CITY OFFICES...WESLACO FIRE DEPARTMENT STATION
TWO...KNAPP MEDICAL CENTER...PROGRESO HIGH SCHOOL...WESLACO FIRE
DEPARTMENT STATION ONE...SANTA MARIA...MERCEDES HIGH SCHOOL...
MERCEDES POLICE DEPARTMENT...MID VALLEY AIRPORT...SANTA ROSA HIGH
SCHOOL...LA FERIA HIGH SCHOOL AND SANTA ROSA POLICE DEPARTMENT.
LAT...LON 2603 9779 2605 9779 2605 9786 2607 9786
2606 9787 2607 9789 2606 9793 2607 9793
2606 9794 2608 9805 2626 9804 2629 9773
2603 9774
TIME...MOT...LOC 0557Z 271DEG 13KT 2617 9797
JGGLocal storm report, May 12, 1:02 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
102 AM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM FLASH FLOOD RIO GRANDE CITY 26.38N 98.83W
05/12/2015 STARR TX LAW ENFORCEMENT
STARR COUNTY SHERIFFS OFFICE REPORTS 6 NEW WATER
RESCUES IN THE LAS LOMAS SUBDIVISION. WATER WAS 1 FOOT
DEEP IN ONE OF THE HOUSES.
&&
EVENT NUMBER BRO1500069
TOMASELLILocal storm report, May 12, 1:41 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
141 AM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM FLASH FLOOD WESLACO 26.16N 97.98W
05/12/2015 HIDALGO TX LAW ENFORCEMENT
WESLACO POLICE DEPARTMENT REPORTS 1 FOOT OF WATER ON
AIRPORT ROAD FROM BUSINESS 83 TO 8TH STREET. ALSO 1.5 TO
2 FEET OF WATER AT THE INTERSECTION OF WESTGATE AND
PIKE.
&&
EVENT NUMBER BRO1500070
TOMASELLILocal storm report, May 12, 1:47 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
147 AM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG EDCOUCH 26.29N 97.96W
05/12/2015 HIDALGO TX LAW ENFORCEMENT
EDCOUCH POLICE DEPARTMENT REPORTS 4 TO 5 TREES BLOWN
DOWN AT THE INTERSECTION OF WEST 107 AND SOUTH
INDUSTRIAL.
&&
EVENT NUMBER BRO1500071
TOMASELLILocal storm report, May 12, 1:51 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
151 AM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND DMG ELSA 26.30N 97.99W
05/12/2015 HIDALGO TX LAW ENFORCEMENT
ELSA POLICE DEPARTMENT REPORTS TREE BLOWN DOWN BY
THUNDERSTORM WINDS ON NORTH FANNIN IN ELSA.
&&
EVENT NUMBER BRO1500072
TOMASELLILocal storm report, May 12, 2:01 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
201 AM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG PROGRESO 26.10N 97.96W
05/12/2015 HIDALGO TX LAW ENFORCEMENT
PROGRESO POLICE DEPARTMENT REPORTS TREE BLOWN DOWN ONTO
VEHICLE AT RESIDENCE ON WATTS STREET IN PROGRESO.
&&
EVENT NUMBER BRO1500073
TOMASELLIThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:18 PM CDT | Areal Flood Advisory | BRO | Brooks | 117 min |
| May 11, 7:46 PM CDT | Severe Thunderstorm Warning | BRO | Brooks | 44 min |
| May 11, 7:56 PM CDT | Flash Flood Warning | BRO | Brooks | 2 hr |
| May 11, 8:07 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 23 min |
| May 11, 8:27 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 33 min |
| May 11, 8:30 PM CDT | Severe Thunderstorm Warning | BRO | Brooks | 30 min |
| May 11, 8:50 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Starr | 115 min |
| May 11, 8:56 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo | 64 min |
| May 11, 9:05 PM CDT | Areal Flood Advisory | BRO | Starr | 115 min |
| May 11, 9:14 PM CDT | Special Weather Statement | BRO | Starr | 61 min |
| May 11, 9:23 PM CDT | Flash Flood Warning | BRO | Brooks | 112 min |
| May 11, 9:32 PM CDT | Flash Flood Warning | BRO | Starr | 3 hr |
| May 11, 9:34 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 41 min |
| May 11, 9:48 PM CDT | Flash Flood Warning | BRO | Hidalgo | 3 hr |
| May 11, 9:49 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 41 min |
| May 11, 10:30 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 45 min |
| May 11, 10:52 PM CDT | Special Weather Statement | BRO | Hidalgo | 38 min |
| May 11, 11:41 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 49 min |
| May 11, 11:48 PM CDT | Flash Flood Warning | BRO | Hidalgo | 3 hr |
| May 12, 12:09 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 51 min |
| May 12, 12:24 AM CDT | Flash Flood Warning | BRO | Starr | 3 hr |
| May 12, 12:50 AM CDT | Flash Flood Warning | BRO | Hidalgo | 115 min |
| May 12, 12:56 AM CDT | Special Weather Statement | BRO | Starr | 49 min |
| May 12, 12:58 AM CDT | Special Weather Statement | BRO | Hidalgo | 47 min |
| May 12, 1:11 AM CDT | Flash Flood Warning | BRO | Brooks, Jim Hogg | 3 hr |
| May 12, 1:13 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo | 47 min |
| May 12, 1:36 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 39 min |
| May 12, 1:40 AM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 2 hr |
| May 12, 2:00 AM CDT | Special Marine Warning | BRO | 2 hr | |
| May 12, 2:22 AM CDT | Special Weather Statement | BRO | Brooks | 38 min |
| May 12, 2:25 AM CDT | Special Weather Statement | BRO | Cameron | 65 min |
| May 12, 3:35 AM CDT | Special Marine Warning | BRO | 85 min | |
| May 12, 3:41 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 6 hr |
| May 12, 3:49 AM CDT | Areal Flood Warning | BRO | Brooks | 6 hr |
| May 12, 4:58 AM CDT | Special Marine Warning | BRO | 62 min | |
| May 12, 5:56 AM CDT | Areal Flood Advisory | BRO | Kenedy, Willacy | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.